# SDR SWAA2016060852669

- Difficulty date: May 9, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 61,645 hours, 48,282 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Fitting
- Part number: 6543572
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 FLAP TRANSMISSION END FITTING BROKEN.  R & R FITTING IAW SRM.
